Start Submission Become a Reviewer

Reading: Ranitidine induced bronchospasm during spinal anaesthesia

Download

A- A+
dyslexia friendly

Case Reports

Ranitidine induced bronchospasm during spinal anaesthesia

Authors:

Teena Bansal ,

IN
About Teena

Assistant Professor
Department of Anaesthesiology & Critical Care

University of Health Sciences

Rohtak-124001 Haryana

X close

Sarla Hooda,

IN
About Sarla

Senior Professor
Department of Anaesthesiology & Critical Care

University of Health Sciences

Rohtak-124001 Haryana
X close

Rajmala Jaiswal

IN
About Rajmala

Professor
Department of Anaesthesiology & Critical Care

University of Health Sciences

Rohtak-124001 Haryana
X close

Abstract

Bronchospasm although is a rare event under spinal anaesthesia, but has the potential to become an anaesthetic disaster if not recognized and managed properly. Ranitidine induced bronchospasm is a rare event in anaesthesia practice. We hereby report a case of successful management of bronchospasm under spinal anaesthesia in a 55 year female posted for femoropopliteal bypass grafting because of ranitidine administration.
How to Cite: Bansal, T., Hooda, S. & Jaiswal, R., (2015). Ranitidine induced bronchospasm during spinal anaesthesia. Sri Lankan Journal of Anaesthesiology. 23(2), pp.72–73. DOI: http://doi.org/10.4038/slja.v23i2.8059
Published on 22 Jul 2015.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus